| Model Number |
ENVPRO-14-US |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, after assessing the valve at 80% deployment, forward pressure was applied to the delivery catheter system (dcs) to deploy the valve, and the rotating blue handle of the dcs broke off from the catheter.Deployment was completed using the gray portion of the dcs.Loading was performed by an experienced loader and no unusual tension was felt during loading or attempted deployment.It was reported that no loose tabs were present in the packaging and both deployment knob tabs were intact; there was no damage noted on the deployment knob.The deployment knob trigger was not used and the handle was not over-driven at any point in the process.No adverse patient effects were reported.
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.